# SDR DXTA200702679

- Difficulty date: December 14, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605203
- Aircraft time: 6,292 hours, 5,069 cycles
- Engine: Pwa PW545A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Binding
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN DOOR WARINING LIGHT CAME ON IN FLIGHT.  FOUND CABIN DOOR UPPER AFT LATCH BINDING. ADJUSTED UPPER AFT LATCH AS NEEDED TO FREE UP PIN TO CONTACT DOOR LATCH SWITCH. OPS CHECKED GOOD. ALL WORK COMPLETED I/A/W CESSNA 560XL MM 52-10-00.
